# SDR RAIA2009062200001

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N811HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145256
- Aircraft time: 21,927 hours, 18,737 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A STRONG FUEL ODOR FROM THE APU BLEED AIR.  MAINTENANCE DEFERRED THE APU IAW MEL PROCEDURES.
